# SDR UPS00832673

- Difficulty date: May 21, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 69,919 hours, 46,983 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Pan
- Condition: Corroded
- Location: Access Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FWD ACCY COMP DOOR PAN HAS AREA CORRODED BEYOND LIMITS.  REPAIRED IAW SRM 53-2-0 FIG 23.
